Author = Bijan Davvaz
Number of Articles: 4
1. A GENERALIZATION OF PRIME HYPERIDEALS IN KRASNER HYPERRINGS

Volume 7, Issue 2, Winter and Spring 2020, Pages 205-216

L. Kamali Ardekani; B. Davvaz


2. HYPERIDEALS IN M-POLYSYMMETRICAL HYPERRINGS

Volume 7, Issue 1, Summer and Autumn 2019, Pages 33-50

M. A. Madani; S. Mirvakili; B. Davvaz


3. DIFFERENTIAL MULTIPLICATIVE HYPERRINGS

Volume 2, Issue 1, Summer and Autumn 2014, Pages 21-35

L. Kamali Ardekani; B. Davvaz


4. f-DERIVATIONS AND (f; g)-DERIVATIONS OF MV -ALGEBRAS

Volume 1, Issue 1, Summer and Autumn 2013, Pages 11-31

L. Kamali Ardakani; Bijan Davvaz